# SDR SIMA20170305006

- Difficulty date: March 5, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 41,388 hours, 37,920 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPAR I LOWER FLANGE CRACKED AT 1ST SCREW HOLE OUTBD OF RIB 9. PERFORMED REPAIR ON LT WING SPAR I LOWER FLANGE AT 1ST SCREW HOLE OUTBD OF RIB 9 RECEIVED ERS-EM-57MR-788.
